Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Headaches Headaches Headaches
Oct 28, 2008

I have frequent headaches that will not go away with the usual Motrin, Tylenol and Aspirin. Any thoughts on how to better manage this side effect?

Response from Dr. Henry

Persistent severe headaches are not a common side effect of HIV therapy. Management would depend partly on which regimen you are taking and what is your HIV status (CD4 count, history of AIDS, HIV level), what other medications your are taking, and presence of other medical problems (such as high blood pressure). If a thorough evaluation suggests that one of your HIV meds could be contributing then a trial of an alternative regimen might be worth considering. KH



Previous
Our 2 Year old son.
Next
Belly Fat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement